Skip to content
My WebMD Sign In, Sign Up
3.5 Weeks Since Shot for LBP Not sure if I need a doc or a psychiatrist or a priest.
avatar
notdeadyet posted:
I have been in a hell and don't know if it is from #3 of 3 Lower Back injections or not. And if this (these things--many) are from the shot it sure doesn't seem to be ebbing. Maybe it's the lack of waning that has me here at 4 a.m. At the moment I have: skin cancer that has spread to brain cancer; thyroid flooding; and serotonin sickness--in my mind that is. Any of those is not impossible but I have to start somewhere. What is most distressing is the sensation of having something like Vicks rubbed all over my body--it feels like my skin is cold and hot at the same time, all the time, except when it feels very hot. The skin itself is not hot--no temp rash or whatnot. And night sweats, which may be getting a teeny bit better. I have a lack of feeling in my fingers and elsewhere and a kind of burning sensation (but that's redundant.) All I can say for sure is the body I have now is almost completely alien to me, as if it's doing it's own thing. I have no control over what it's feeling. Please tell me it's the cortisone, that it could go on for this long and be this extreme. I'm going to try to sleep somehow now. This is bizarre, especially with the tinnitus that won't shut up. That started after the second shot. Coincidence most likely but it sure isn't helping. In short, I'm a mess. There issomething very wrong with me. BP and heart rate are fine. I hope I put this in the right place.
Reply


Featuring Experts

David N. Maine, MD is the director of the Center for Interventional Pain Medicine at Mercy Medical Center in Baltimore. Maine graduated with a degree ...More

Helpful Tips

TylenolExpert
Overdoses from acetaminophen send thousands of people to the emergency room in the U.S. each year according the Centers for Disease Control ... More
Was this Helpful?
5 of 6 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.